# SDR CA120213015

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: High Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT SAW INCREASING OIL PRESSURE ON ONE ENGINE.  THE PRESSURE WENT INTO THE AMBER AND THEN INTO THE RED.  THE THROTTLE WAS PULLED BACK TO IDLE AND THE OIL PRESSURE WENT INTO THE GREEN.  THE OIL PRESSURE DROPPED AGAIN INTO THE AMBER AND THEN RED.  THE PILOT SHUT THE ENGINE DOWN AND DIVERTED.
